MAUDE Adverse Event Report: MOBIUS IMAGING LLC. AIRO COMPUTED TOMOGRAPHY (CT) X; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

MOBIUS IMAGING LLC. AIRO COMPUTED TOMOGRAPHY (CT) X; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number MOBICT-32
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
Machine was warmed up and the bed was functioning.Patient was put to sleep and positioned on the airo table.Hip pins were placed, ct was called for the spin.The scout was taken followed by the scan.After the scan was taken, the images would not send and the airo just kept spinning and shut off.Stryker navigation rep called the airo rep and was instructed to call the stryker airo support number.Trouble shooting was unsuccessful.Case was canceled.No incision was made.Patient was extubated and sent to pacu.Upon investigation found battery number 2 to be inoperative.The device has a control panel which indicates "power" and "battery charging" on the lower left of the screen but it cannot tell the charge capacity of the individual batteries to know that they will retain the charge when it is unplugged.

Brand Name
AIRO COMPUTED TOMOGRAPHY (CT) X
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
MOBIUS IMAGING LLC.
shirley MA 01461
MDR Report Key17452484
Report NumberMW5120532
Device Sequence Number16822204
Product Code JAK
UDI-Device Identifier00869346000200
UDI-Public00869346000200
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Voluntary
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMOBICT-32
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexMale
Patient Weight127 KG
Patient EthnicityNon Hispanic
Patient RaceWhite